×

Über schwach hyperzentrale Ringe. (German) Zbl 0238.16025


MSC:

16D70 Structure and classification for modules, bimodules and ideals (except as in 16Gxx), direct sum decomposition and cancellation in associative algebras)
16W10 Rings with involution; Lie, Jordan and other nonassociative structures
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Jennings , S.A. : Central chains of ideals in an associative ring . Duke Mathematical Journal , vol. 9 ( 1942 ), S. 341 - 355 . Article | Zbl 0060.07102 · Zbl 0060.07102
[2] Jennings , S.A. : On rings whose associated Lie rings are nilpotent . Bulletin of the American Mathematical Society , vol. 53 ( 1947 ), S. 593 - 597 . Article | Zbl 0032.25301 · Zbl 0032.25301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.